Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tylenol overdose vodka

Premium Questions

doctor1 MD

i took 41 pills in the course of 18hrs (mix of tyenol and advil )... what should I do?

doctor1 MD

My girlfriend had a rough night and decided she would take a handful of Tylenol PM (extra Strength ... overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do ...

doctor1 MD

how long does it take for liver enzymes to return to normal after a tylenol overdose ...

doctor1 MD

accidentally took 1500 mg of amoxicillian when i should have taken 500mg. is that serious? Was supposed to take 1 500mg pill 3 times a day but accidentally took 3 thinking it was my tylenol . Should i ...

doctor1 MD

What is the chances that someone with acute liver damage form an tynelol overdose (three days ago)could benefit from a living donor partial liver transplant? How soon would it have to be?What is the success ...

Public Forum Discussions

doctor1 MD

hi my boyfriend took a small handful of Tylenol he thinks they were Tylenol pm. he does ... before it can become lethal and what are the signs of overdose? ...

doctor1 MD

I TOOK VICODIN WITH 325 MG OF TYLENOL IN IT TWO DAYS IN A ROW AND REALIZED IT WORKED OUT TO BE 4,500MG OF TYLENOL EACH DAY. I AM EXCRUCIATING PAIN AND THE VICODIN IS DOING NOTHING. I FEEL OK, BUT AM ...

doctor1 MD

I severely overdosed on Tylenol pm in January of this year and I just started having pain in my ... because I can t take Tylenol or Benadryl I m also running fevers. My overdose was so bad that my liver ...

doctor1 MD

My girlfriend had a rough night and decided she would take a handful of Tylenol PM (extra Strength ... overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do ...

doctor1 MD

A day ago i was upset and overdosed on tylenol, not by much, but i took 10,000mg of tylenol all at once. I stayed up all that night throwing up and still didnt feel good in the morning so i just stayed ...

doctor1 MD

I have accidently taken 4 Tylenol. I took 2 at 11 am and took another 2 at 2 pm forgeting about my ealien dosage. They are extra strength. I weigh 260 pounds so I m pretty sure this Tylenol dosage ...

doctor1 MD

was just reading about Tylenol overdose and am wondering if that has something to do with it, she takes some children Tylenol but mostly child ibubrofen for leg aches quite often?? ...

doctor1 MD

I have been having trouble with a wisdom tooth, the tooth is cracked and the pain is severe at times I have taken 3000mg of tylenol today already. I have some hyrdocodone 325/7.5 mg I really need ...

doctor1 MD

What happens if you take too much tylenol. I have been taking tylenol or advil (not together) since ... isn t good for me, but it works better. I seem to be taking at least 6-7 tylenol a day. I have already ...

doctor1 MD

If someone had an overdose of Acetaminophen from Tylenol and was rushed to the ER and saved, but they ended up having some liver damage (not severe), would they stay in the hospital in an inpatient ward ...

Mobile Questions and Answers

doctor1 MD

Overdose of which drug?

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore questions. Regards, Dr. Mahesh Koregol

doctor1 MD

Hi, Yes you can and its too dangerous.